Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 2

All articles in this issue are freely accessible.

Symplectic embedding problems, old and new
Felix Schlenk.
Bull. Amer. Math. Soc. 55 (2018), 139-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mathematics of topological quantum computing
Eric C. Rowell and Zhenghan Wang.
Bull. Amer. Math. Soc. 55 (2018), 183-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abhyankar’s conjectures in Galois theory: Current status and future directions
David Harbater, Andrew Obus, Rachel Pries and Katherine Stevenson.
Bull. Amer. Math. Soc. 55 (2018), 239-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum to “The classical Artin approximation theorems”
Herwig Hauser.
Bull. Amer. Math. Soc. 55 (2018), 289-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Mathematical Perspectives

About the cover: Do opera omnia have a future?
Gerald L. Alexanderson and Leonard F. Klosinski.
Bull. Amer. Math. Soc. 55 (2018), 295-298
Abstract, references and article information
Full-text PDF Free Access
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 55 (2018), 299-313
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Yosida approximations of stochastic differential equations in infinite dimensions and applications, by T. E. Govindan.
Reviewer: P. Sundar
Bull. Amer. Math. Soc. 55 (2018), 315-319
Review information
Full-text PDF Free Access
Quantum waveguides, by P. Exner and H. Kovařík.
Reviewer: Evans M. Harrell, II
Bull. Amer. Math. Soc. 55 (2018), 321-324
Review information
Full-text PDF Free Access
American Mathematical Society